# SDR 2007UALA01714

- Difficulty date: May 26, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 61,781 hours, 10,062 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN:  EEL FLOOR TRACK LIGHTS MISSING 2 FT SECTION AT ROW 1 E-F, RIGHT SIDE.  INSTALLED LIGHT STRIP AT SEAT 1 E-F.  OPS CHECKS GOOD.
